# SDR AALA202212277820

- Difficulty date: December 24, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 29,400 hours, 11,561 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Megaphone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT MEGAPHONE INOPERATIVE. MAINTENANCE REPLACED THE BATTERIES IN THE AFT MEGAPHONE PER AMM 25-65-51 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
